Open Access
Translator Disclaimer
February, 1975 The Extent of Discrete Distributions
R. M. Meyer
Ann. Probab. 3(1): 166-168 (February, 1975). DOI: 10.1214/aop/1176996457

Abstract

The extent $\mathscr{E}$ of a probability distribution is defined to be the range of its probability measure, thus, it represents the set of possible probabilities of events. The structure of $\mathscr{E}$ is examined for discrete distributions with (countably) infinite support. An application is considered.

Citation

Download Citation

R. M. Meyer. "The Extent of Discrete Distributions." Ann. Probab. 3 (1) 166 - 168, February, 1975. https://doi.org/10.1214/aop/1176996457

Information

Published: February, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0302.60004
MathSciNet: MR380930
Digital Object Identifier: 10.1214/aop/1176996457

Keywords: 02 , 20 , 60 , discrete distribution , events , Extent , ‎gap‎ , Probability inequalities

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.3 • No. 1 • February, 1975
Back to Top